M. W. Alomari, New upper and lower bounds for the trapezoid inequality of absolutely continuous functions and
applications, Konuralp J. Math. 7 (2019), no. 2, 319–323.
 R. Bhatia, Matrix Analysis, Graduate Texts in Mathematics, 169. Springer-Verlag, New York, 1997. xii+347 pp.
 P. Cerone and S. S. Dragomir, Trapezoidal-type rules from an inequalities point of view, in Handbook of Analytic-
Computational Methods in Applied Mathematics, G. A. Anastassiou (Ed), Chapman & Hall/CRC Press, New York,
 S. S. Dragomir, An inequality improving the second Hermite-Hadamard inequality for convex functions defined on
linear spaces and applications for semi-inner products, JIPAM. J. Inequal. Pure Appl. Math. 3 (2002), no. 3, Article
 S. S. Dragomir, Reverses of Féjer’s inequalities for convex functions, Preprint RGMIA Res. Rep. Coll. 22 (2019),
Art. 88, 11 pp. https://rgmia.org/papers/v22/v22a88.pdf
 S. S. Dragomir, Operator Inequalities of Ostrowski and Trapezoidal Type, SpringerBriefs in Mathematics. Springer,
New York, 2012, x+112 pp. ISBN: 978-1-4614-1778-1.
 S. S. Dragomir, Riemann–Stieltjes Integral Inequalities for Complex Functions Defined on Unit Circle with Applications
to Unitary Operators in Hilbert Spaces, 2019 by CRC Press, 160 Pages, ISBN 9780367337100.
 S. S. Dragomir, Generalised trapezoid-type inequalities for complex functions defined on unit circle with applications
for unitary operators in Hilbert spaces, Mediterr. J. Math. 12 (2015), no. 3, 573–591.
 S. S. Dragomir, Trapezoid type inequalities for complex functions defined on the unit circle with applications for
unitary operators in Hilbert spaces, Georgian Math. J. 23 (2016), no. 2, 199–210.
 S. S. Dragomir, Reverses of operator Féjer’s inequalities, Tokyo J. Math. 44, no. 1, 2021, DOI:10.3836/tjm/
 S. S. Dragomir, C. Buşe, M. V. Boldea and L. Braescu, A generalization of the trapezoidal rule for the Riemann-
Stieltjes integral and applications, Nonlinear Anal. Forum 6 (2001), no. 2, 337–351.
 A. Kashuri and R. Liko, Generalized trapezoidal type integral inequalities and their applications, J. Anal. 28 (2020),
 W. Liu and J. Park, Some perturbed versions of the generalized trapezoid inequality for functions of bounded
variation, J. Comput, Anal. Appl. 22 (2017), no. 1, 11–18.
 W. Liu and H. Zhang, Refinements of the weighted generalized trapezoid inequality in terms of cumulative variation
and applications, Georgian Math. J. 25 (2018), no. 1, 47–64.
 K.-L.Tseng, G.-S. Yang and S. S. Dragomir, Generalizations of weighted trapezoidal inequality for mappings of
bounded variation and their applications, Math. Comput. Modelling 40 (2004), no. 1-2, 77–84.
 K. L. Tseng and S. R. Hwang, Some extended trapezoid-type inequalities and applications, Hacet. J. Math. Stat.
45 (2016), no. 3, 827–850.
 W. Yang, A companion for the generalized Ostrowski and the generalized trapezoid type inequalities, Tamsui Oxf.